# SDR USAA050459

- Difficulty date: April 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .375 INCH, STATION 663 STRINGER 14R.  REPLACED CLIP IAW SRM 51-40-02.  (M)
